On fundamental diagram of stochastic cellular automata with a quadratic conserved quantity

Access this Article

Author(s)

Abstract

We report the exact analysis of asymptotic behavior for some stochastic cellular automata with a quadratic conserved quantity. There exists a reduction from the cellular automaton with a quadratic conserved quantity to that with a primary through a transformation of variable. Exact analysis about the asymptotic behavior is made utilizing this relation.

Journal

  • Nonlinear Theory and Its Applications, IEICE

    Nonlinear Theory and Its Applications, IEICE 7(3), 313-323, 2016

    The Institute of Electronics, Information and Communication Engineers

Codes

Page Top